Benjamin Antieau

University of Washington
Department of Mathematics
Box 354350
Seattle, WA 98195

Office: Padelford C-526
Phone: +1-206-543-1865
Email: bantieau@washington.edu
I am a postdoc at UW. Here is my CV. Previously I was a postdoc at UCLA, and I completed my PhD in 2010 with Henri Gillet at UIC.

Research Interests: The Brauer group, classifying spaces of compact Lie groups, and applications of derived algebraic geometry.

Teaching:


Publications and Preprints:

  1. B. Antieau and B. Williams, The prime divisors of the period and index of a Brauer class, submitted. [arxiv:1403].
  2. B. Antieau and B. Williams, Topology and purity for torsors, submitted. [arxiv:1311].
  3. B. Antieau, Twisted derived equivalences for affine schemes, submitted. [arxiv:1311].
  4. B. Antieau, A reconstruction theorem for abelian categories of twisted sheaves, J. reine angew. Math. (2014), [Online First]. [arxiv:1305].
  5. B. Antieau, A local-global principle for the telescope conjecture, Adv. Math. 254 (2014), 280-299, [Online First]. [arxiv:1304].
  6. B. Antieau, Etale twists in noncommutative algebraic geometry and the twisted Brauer space, submitted. [arxiv:1211].
  7. B. Antieau and D. Gepner, Brauer groups and etale cohomology in derived algebraic geometry, Geometry & Topology 18 (2014), no. 2, 1149-1244. [Journal]. [arxiv:1210].
  8. B. Antieau and B. Williams, On the classification of oriented 3-plane bundles over a 6-complex, Topology and its Applications 173 (2014), 91-93. [arxiv:1209].
  9. B. Antieau and B. Williams, Unramified division algebras do not always contain Azumaya maximal orders, Invent. Math. 197 (2014), no. 1, 47-56. [Online First]. [arxiv:1209].
  10. B. Antieau and B. Williams, The topological period-index problem over 6-complexes, J. Top. (2013), [Online First]. [pdf]. [arxiv:1208].
  11. B. Antieau and B. Williams, Serre-Godeaux varieties and the etale index, Journal of K-theory 11 (2013), no. 2, 283-295. [arxiv:1205].
  12. B. Antieau, D. Gepner, and J. M. Gomez, Actions of K(\pi,n) spaces on K-theory and the uniqueness of twisted K-theory, Trans. Amer. Math. Soc. 366 (2014), no. 7, 3631-3648. [Journal]. [arxiv:1106].
  13. B. Antieau and B. Williams, The period-index problem for twisted topological K-theory, Geometry & Topology 18 (2014), no. 2, 1115-1148. [Journal]. [arxiv:1104].
  14. B. Antieau, On a theorem of Hazrat and Hoobler, Proc. Amer. Math. Soc. 141 (2013), no. 8, 2609-2613. [arxiv:1104].
  15. B. Antieau, A. Ovchinnikov, and D. Trushin, Galois theory of difference equations with periodic parameters, Comm. Alg. 42 (2014), no. 9, 3902-3943. [arxiv:1009].
  16. B. Antieau, Cech approximation to the Brown-Gersten spectral sequence, Homology, Homotopy and Applications 13 (2011), no. 1, 319-348. [arxiv:0912].
  17. B. Antieau, Cohomological obstruction theory for Brauer classes and the period-index problem, Journal of K-theory 8 (2011), no. 3, 419-435. [arxiv:0909].
  18. B. Antieau, The spectral index of Brauer classes, PhD thesis (2010), UIC. [pdf].

Slides and videos:
Future Conferences:
Recent Past Conferences: